Covering all points except one

Blokhuis, A. and Brouwer, A. E. and Szőnyi, Tamás (2010) Covering all points except one. Journal of Algebraic Combinatorics, 32 (1). pp. 59-66.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6442

Update Item Update Item